We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hey there. I'm just lurking, but suffered terribly with my last pregnancy and wanted to chip in. Zofran made constipation horrible for me. I recommend you take Colace, it's a stool softner. My doctors had me take it and it helped.
Zofran unfortunatly only works to prevent vomiting, not nausea. You will still feel the nausea. Can you ask your doctor to pair the zofran with phenergan or something else to curb the nausea? Those two together may help you a great deal more.
__________________ Ivy Mommy of Destiny, Jon, Staci, Luke, and our newest addition Jake!
It's very likely that being so constipated is making you feel so sick. I'd stop for a couple of days, drink some apple juice or drink some of the regularity drinks and I bet you'll feel so much better.
I have definitely noticed that when I haven't gone for a few days the nausea is WAY worse than if I go say two days back to back. Things have seemed to only work for a few days for me then they stop completely. Ugh...